# SDR C8GA20060019

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 42,364 hours, 26,982 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 32EN144
- Condition: Shorted
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 716 FROM TOL TO MEM, ON TAKEOFF ROLL AT 100 KTS TAKEOFF WARNING HORN SOUNDED, TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE RAMP WITHOUT INCIDENT.  ON POST FLIGHT, FOUND STABILIZER TAKEOFF SWITCH NR S532 SHORTED TO GND.  REMOVED AND REPLACED NR S532, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
